# SDR HEEA079193

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,570 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Wire
- Condition: Broken
- Location: Switch
- Component: Switch
- Component part number: 407362005103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR SWITCH HAS A BROKEN WIRE AT DETECTOR OUTPUT.
